Couldn't find what you looking for?

TRY OUR SEARCH!

Can someone please help? I'm 35yr old gay male, getting weekly testosterone shot injections for last 6 months.

1. I've started losing hair on top of head, so doctor gave me Proscar tablets to take for the next 6 months hoping to regain some or all of my hair loss. WILL MY HAIR EVER GROW BACK OR IS THIS PERMANENT?

2. Apparently, now my body has made too much testosterone and my body converted most of it into estrogen, so the doctor decreased my level of test. each week...but he said it could take several more months for everything to get in balance??? In the meantime, I'm back to feeling no sexual deisre and fatigued all the time. WILL IT REALLY TAKE MANY MONTHS?

3. By getting the shots, AM I RUINING MY BODY'S NATURAL ABILITY TO PRODUCE TESTERONE SO THAT IF I DECIDE TO STOP GETTING THE SHOTS I WILL BE ABLE TO PRODUCE IT ON MY OWN? (My doctor says I'll nned to have shots for the rest of my life).

4. For some odd reason, my penis (and especially my testicles) are always freezing!! I have to constantly warm them near the heater, then a minute later they're cold again! Doctor doesn't know what's going on. HELP!!

Thanks!

Loading...

It seems to me that you are not benefiting from the testosterone shots because you are still experiencing symptoms of lack of testosterone like hair loss and low libido.

You are right about being testosterone shot prisoner for life.

Once I got the normal levels of testosterone, I managed to get my hair back. I suppose that is individualized.

As for your cold testicles….i don’t know. When I am cold they usually withdraw inside my body, I don’t need to take them to the heater.
Reply

Loading...